View Full Version : please, advise


ritalin_ADDict
06-06-14, 02:34 PM
hi all, so my situation right now is that I have become hyper sensitive to stimulants, also wellbutrin...that would be no problem except that It seems to be raising my anxiety up the roof and much less my focus... I get these tremors, scared to go outside.. it's terrible and medication is really the only way to keep me functioning and on track in this life. I have been on wellbutrin for about a year and it has been the best year of my life until this happened, when i wen't to my doctor she prescribed in addition to the wellbutrin, propranolol which i took at a pretty low dose and didn't seem to help and when i take at a higher dose, it seems to negate some of the amazing effects of the wellbutrin..i really need idea's from experienced med taking individuals as to what i could possibly add to the wellbutrin so that i can do a little research and go to my doctor with this or change in order to get myself back on track...
PLEASE HELP ME... I have been off and on of meds for almost a year and just stuck loosing connections with my friends and family as a bonus to my trouble.

Pilgrim
06-25-14, 05:54 AM
Don't know if you've done this but have you tried an SSRI.

This will help a lot with anxiety.

sarahsweets
06-26-14, 04:19 AM
what is the propranolol for ?

ritalin_ADDict
07-16-14, 02:25 PM
what is the propranolol for ?

hi, sorry for this late response.. the propranolol is/ was prescribed by my doctor to take with the wellbutrin to decrease the anxiety it caused.

ritalin_ADDict
07-16-14, 02:52 PM
Don't know if you've done this but have you tried an SSRI.

This will help a lot with anxiety.

i have tried a few, they all seem to increase my anxiety rather than decrease it.... go figure?

Pilgrim
08-21-14, 08:49 AM
Have you tried Concerta?

Little Missy
08-21-14, 01:13 PM
Propanolol is a Beta Blocker...no wonder you don't feel right.